the higher the alt the more infected cells killed the lower hbsag....so let's hope you can reach a good flare like 500-1000 but even flares 100-200 can clear hbsag when it is very very low, give it few months
Dr decide to reduce due to low blood count, particular WBC and neutrophils. The first 2 was 180mcg. The last eight 90mcg. ALT also flare to a similar numbers like yours. Before it was around 40 to 50.
Your e-antigen was always negative? But you are blessed with such a low HBsAg numbers. I have never had HBsAg done. I was born in Malaysia and I took ETV antiviral pre-IFN, where I converted e-antigen positive to negative.
This week I will use my last 48th injection, I get tired fast and need to drink a lot of fluid to feel normal, sadly there is no HBsAg drop in my case.
Nevertheless this year went like split second for me. I think that is the worse thing about hepatitis, you loose your life thinking of the illness instead of enjoying it fully.
My advice is to focus on what you would normally do in your life. You never know when a random accident will get you too yet you don't worry about it. Same case here, fact you have hep doesn't mean you will die from it, its just another risk factor in your life.
Yeah try and get used to it. Organism will even up after 2-3 months and you will feel better.
You are now officially married to a bottle of water so keep that in mind you need to be with one all the time. Dehydration is a real pain, it comes down that you need to keep drinking all the time to avoid feeling drained out.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.